Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




97 Publications

2015 | Journal Article | IST-REx-ID: 1508 | OA
Erdös L, Yau H. 2015. Gap universality of generalized Wigner and β ensembles. Journal of the European Mathematical Society. 17(8), 1927–2036.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös L, Knowles A. 2015. The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. 333(3), 1365–1416.
View | DOI | Download Preprint (ext.)
 
2014 | Journal Article | IST-REx-ID: 1926 | OA
Sadel C. 2014. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 17(3–4), 409–440.
View | DOI | Download Preprint (ext.) | arXiv
 
2014 | Journal Article | IST-REx-ID: 1937 | OA
Bourgade P, Erdös L, Yau H. 2014. Edge universality of beta ensembles. Communications in Mathematical Physics. 332(1), 261–353.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 1507 | OA
Erdös L. 2014. Random matrices, log-gases and Hölder regularity. ICM: International Congress of Mathematicians, Proceedings of the International Congress of Mathematicians, vol. 3, 214–236.
View | Download Submitted Version (ext.)
 

Search

Filter Publications